# SDR 2025FA0000684

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Engine time: 7,523 hours, 7,404 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 31020473
- Condition: Cracked
- Location: Oil Pump
- Component: Oil Pump
- Component part number: 31032173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE PUMP ASSEMBLY [PN: 3103217-3, SN: 98-14057-197] HOUSING ASSEMBLY [PN: 3102047-3] CRACKED.
